# SDR 04FDEA02538

- Difficulty date: August 21, 2004
- Submitted: August 23, 2004
- Operation: Air carrier
- Aircraft: N68058
- Make and model: Doug DC-10-10F
- Aircraft serial: 46705
- Aircraft time: 49,035 hours, 23,532 cycles
- Engine: Ge CF66D
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: AGA384915
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT, FLOORBEAM CAP BEAM AT STATION 1887.0 HAS EXFOLIATION.  REMOVED FLOORBEAM IAW SRM 51-33-01 VOL II.  INSTALLED NEW FLOORBEAM AGA 3849-15,   (FABRICATED ON NON-ROUTINE N01875) IAW DWG AGA 3849 AND SRM 51-33-01 VOL II.  REFERENCE NON-ROUTINE N01814.
